Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Sur un système de couples de réseaux parallèles


Author: Pavel Drăgilă
Journal: Proc. Amer. Math. Soc. 11 (1960), 255-264
MSC: Primary 53.00
MathSciNet review: 0116277
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Vincensini, Sur quelques types spéciaux de réseaux et de congruences conjugués, Ann. École Norm. Sup. (3) vol. 62 (1945) pp. 269-300.
  • [2] P. Drăgilă, Correspondance entres deux surfaces par des faisceaux de tangentes parallèles, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 366-368.
  • [3] G. Tiţeica, Geometrie diferenţială proiectivă a reţelelor, Bucureşti, Editura Academiei Republicii Populare Romîne, 1956.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0116277-0
PII: S 0002-9939(1960)0116277-0
Article copyright: © Copyright 1960 American Mathematical Society